# SDR UPS07849987

- Difficulty date: June 8, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING CENTER LEADING EDGE SLOT VANE INBOARD UPPER SURFACE HEAVY CORROSION.  CORROSION BLENDOUT WENT OUT OF LIMITS IAW SRM 57-03-00 FIG 23.  FABRICATED AND INSTALLED FILLER AND DOUBLER AT RT WING CENTER L/E SLOT VANE INBOARD UPPER SURFACE IAW SRM 57-03-00-0 FIG 024 AND SRM 51-3-0.
